Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
macbook

coming off tetracycline

Recommended Posts

My skin is much better, still the occasional pimple every week, but my doctor is going to re prescribe it... I'm very nervous, what has happened to you after stopping?

Share this post


Link to post
Share on other sites

I'm sorry to tell you, but for me my skin condition worsened immediately after stopping the tetracycline (I tried to stop 3 times). It feels much greasier and big/inflamed pimples develop when I'm not taking the tetracycline. Ofcourse, everybody is different and the effect of stopping might also vary from person to person.

Kind regards, dreamer87

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×